# SDR SWAA2025011676380

- Difficulty date: December 11, 2024
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE FLOOR STRUCTURE LOCATED BTW BS380 TO BS400 AND LBL11 AT PASSENGER CABIN 2024-762945<[01] REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 BL 11 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 143A5400 SHEET 138 REV -. SE INDIVIDUAL SIGN OFF BELOW;[02] CORRECTED STEP 1 REPLACED SUPPORT ANGLE LOCATED BTW BS 380 TO BS 400 BL 11 AT PASSENGER CABIN IAW B737-700 SRM 51-40-02 ; SRM 51-10-02 Ï¿½TEM 9 AND DRAWING 143A5400 SHEET 138 REV -. SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED; SEE INDIVIDUAL SIGN-OFF BELOW
